# SDR FDEA201804010820

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 83,726 hours, 19,453 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Iru
- Part number: HG1150BD02
- Part serial: 017
- Condition: Failed
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTISKID FAIL ALERT AFTER PUT GEAR DOWN, RECYCLED  ONCE , STILL FAILED. GO AROUND, 20 MIN FLYING, 3RD  GEAR DOWN WITH NO ANTI SKID FAIL. NO WHEEL BRAKES  ISSUES NO HOT BRAKES.  R & R ANTISKID CONTROL UNIT AS PER AMM 32-45-01-4. OPS TEST CHK'D GOOD.   AIRCRAFT OK FOR SERVICE.
